EconPapers    
Economics at your fingertips  
 

An Extension of Krylov's Approach to Stochastic Solutions: The Space £E

Yoichi Kuwana

Hitotsubashi Journal of Economics, 1995, vol. 36, issue 2, 219-234

Date: 1995
References: Add references at CitEc
Citations:

Downloads: (external link)
https://hermes-ir.lib.hit-u.ac.jp/hermes/ir/re/7760/HJeco0360202190.pdf

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hit:hitjec:v:36:y:1995:i:2:p:219-234

DOI: 10.15057/7760

Access Statistics for this article

More articles in Hitotsubashi Journal of Economics from Hitotsubashi University Contact information at EDIRC.
Bibliographic data for series maintained by Digital Resources Section, Hitotsubashi University Library ().

 
Page updated 2025-03-19
Handle: RePEc:hit:hitjec:v:36:y:1995:i:2:p:219-234